I'm Loosing Alot Of Hair Even After 4 Months On Minoxidil | HairLossTalk Forums

I'm Loosing Alot Of Hair Even After 4 Months On Minoxidil

Discussion in 'Hair Loss and Alopecia Published Studies' started by Mddx, Nov 11, 2017.

  1. Mddx

    Mddx Member My Regimen

    Joined:
    Jul 16, 2017
    Messages:
    27
    Likes Received:
    7
    Dislikes Received:
    2
    My Regimen:
    My Regimen
    My Regimen
    So I've started applying minoxidil 5% 4 months back and even though the results are minimum I'm loosing alot of hair, Is this like some long shed? I mean I tend to loose hair on and off but lately the amount of hair in the showers is insane I even loose hair when Im applying minoxidil which is the 1st time in 4 months. Has this happened to anyone else over here? Is it supposedly gonna get better?
    Feedback would be appreciated.
     
  2. BaldyBalderBald

    Joined:
    Sep 25, 2017
    Messages:
    1,145
    Likes Received:
    1,528
    Dislikes Received:
    32
    My Regimen:
    My Regimen
    My Regimen
    Wrong section dude, ask admins to move it
     
  3. DavidReigns

    DavidReigns New Member My Regimen

    Joined:
    Dec 6, 2017
    Messages:
    1
    Likes Received:
    0
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    Try a product called GrowHair it's a higher dosed minoxidil with finasteride which is an anti dht so it stops the hair from going thin again
     
  4. itsAlright

    Joined:
    Sep 13, 2017
    Messages:
    69
    Likes Received:
    149
    Dislikes Received:
    6
    My Regimen:
    My Regimen
    My Regimen
    Do you take Reichsmark?
     

Share This Page